# SDR CA090828003

- Difficulty date: August 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 32,680 hours
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 31057463
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING OUT OF AUTO IGNITION SWITCH - SWITCH REPLACED AND ACFT RETURNED TO SERVICE.
